m+Medelevator.RU
← Поиск публикаций
Schweizerische medizinische Wochenschrift · 1986

[Group poisoning by belladonna].

Аннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Pestalozzi B C, Caduff F

Аннотация

A case is reported of collective intoxication in nine youths through self-brewed belladonna tea. Apart from peripheral anticholinergic symptoms, some of them had delirious states with visual hallucinations. The self-made tea was re-brewed in the laboratory and from the measured concentration of atropine the ingested total dose of atropine was estimated at up to 3 mg or more per person. In delirious states of unclear origin in young people, especially drug abusers, the possibility of intentional intoxication with atropine-containing plants should be considered. Intravenous physostigmine is the antidote of choice.

Предметные рубрики MeSH